# SDR USAA2013071700035

- Difficulty date: July 10, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 32,752 hours, 21,740 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, THERMOGRAPHIC INSPECTION REVEALED WATER INDICATION ON RT ELEVATOR UPPER SURFACE APPROX 14 INCHES FWD OF T/E & 24 INCHES OTBD FROM INBD EDGE.  REPAIRED RT ELEVATOR UPPER SURFACE IAW SRM 55-21-11 & 55-77-11.
